# SDR CALA2024121301502

- Difficulty date: December 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 78,919 hours, 27,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOP AT SEAT 10ABC REMOVED AND REPLACED LIGHT ASSY IAW AMM 33-51-11-960-802, OPS CHECK GOOD
